MathSciNet Relay Station
MathSciNet bibliographic data
MR1812049 57M25 (55U15 57M27)
Carter, J. Scott; Jelsovsky, Daniel; Kamada, Seiichi; Saito, Masahico Quandle homology groups, their Betti numbers, and virtual knots. J. Pure Appl. Algebra 157 (2001), no. 2-3, 135–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement